# SDR TWRA97200

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10C116H
- Condition: Sheared
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SLIDE/RAFT DEMONSTRATION, 2R MED WAS JAMMED AND GUIDE ARM BEARING SHEARED, FLIGHT ATTENDANTS TRAINING AT JFK. REMOVED AND REPLACED GUIDE ARM BEARING PER MM 52-11-07.  OPERATIONAL CHECK NORMAL.  A/C RETURN TO SERVICE.  (M)
